# SDR CA190312011

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 63,405 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Faulty
- Location: Mlg
- Part time: 33,583 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW ADVISED DISPATCH AFTER DEPARTURE THAT LANDING GEAR DID NOT RETRACT, THEY FELT GEAR COME UP AND GO BACK DOWN, HAD ALL 3 RED GEAR UNSAFE LIGHTS. THEY SELECTED GEAR DOWN AND THE GEAR WAS DOWN AND LOCKED WITH 3 GREEN LIGHTS. AFTER ENSURING THEY HAVE THE FUEL REQUIRED TO FLY WITH THE GEAR DOWN, THEY CONTINUED TO THEIR DESTINATION. NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY WITH NO ISSUE. THE AIRCRAFT WAS REMOVED FROM SERVICE AND BROUGHT INTO THE HANGER FOR TROUBLESHOOTING. MTC REPLACED THE PROXIMITY SWITCH ELECTRONICS UNIT(PSEU), BLED THE #2 HYDRAULIC SYSTEM RESERVOIR AND GEAR SWING CARRIED OUT SERVICEABLE. THE AIRCRAFT RETURN TO SERVICE WITH NO RELATED FAULT NOTED. (TC# 20190312011)
